# SDR CHQA20121109407

- Difficulty date: November 9, 2012
- Submitted: November 13, 2012
- Operation: Air carrier
- Aircraft: N576RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145856
- Aircraft time: 18,618 hours, 16,404 cycles
- Engine: Rroyce AE3007A1
- Engine time: 24,407 hours, 22,520 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 7455503
- Part serial: 1042
- Condition: Faulty
- Location: Cockpit
- Part time: 18,618 hours, 16,404 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT DURING CLIMB, WHEN THE LANDING GEAR LEVER WAS SELECTED UP, THAT THE LANDING GEAR DID NOT RETRACT AND A LANDING GEAR LEVER DISAGREE MESSAGE APPEARED.  THE CREW MOVED THE LANDING GEAR LEVER DOWN AND THE LANDING GEAR SHOWED DOWN AND LOCKED.  THE CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS FOUND SAFE FOR FERRY FLIGHT TO KSDF.  AFTER A SUCCESSFUL FERRY FLIGHT, MAINTENANCE REPLACED THE LANDING  GEAR LEVER.  GEAR SWINGS AND OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
